# SDR CHQA20120927370

- Difficulty date: September 27, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N372SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145538
- Aircraft time: 26,654 hours, 22,564 cycles
- Engine: Allsn AE3007A
- Engine time: 17,403 hours, 17,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Beam
- Part number: 14004108604
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A CRACK WAS FOUND IN SHEAR FOOT FRAME 73 BETWEEN STRINGERS 8R AND 9R.  THE SHEAR FOOT WAS REPAIRED IN ACCORDANCE WITH SRM 53-31-04.
